# SDR HNAA2025012400065

- Difficulty date: December 18, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 41,616 hours, 42,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG DOOR SURROUND LWR BEAM CORRODED.  R & R BEAM IAW SRM 51-40-02
